On the associativity formula for multiplicities

Christer Lech

TBD mathscidoc:1701.332119

Arkiv for Matematik, 3, (4), 301-314, 1957.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 299 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{christer1957on,
  title={On the associativity formula for multiplicities},
  author={Christer Lech},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421188454928},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={4},
  pages={301-314},
  year={1957},
}
Christer Lech. On the associativity formula for multiplicities. 1957. Vol. 3. In Arkiv for Matematik. pp.301-314. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421188454928.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved